# SDR YV3R2019012200086

- Difficulty date: May 15, 2019
- Submitted: May 17, 2019
- Operation: General aviation
- Aircraft: N832AK
- Make and model: Robsin R44
- Aircraft serial: 1324
- Aircraft time: 5,444 hours
- Engine: Lyc O540F1B5
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Tachometer
- Part number: C7924
- Part serial: 2913
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED DUAL TACHOMETER P/N: C792-4 FAILS INTERMITTENTLY.
